# SDR CALA0700660

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 61,487 hours, 32,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577572
- Condition: Cracked
- Location: Bs 727d S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WALKAROUND INSPECTION FOUND A CRACK IN THE FUSELAGE SKIN AT STA 727D, S23R.  THE SKIN WAS REPAIRED IAW ECRA 5330-03745.
